# SDR AALA202312151807

- Difficulty date: December 13, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 65,422 hours, 38,555 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665609
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING LEFT AFT DOOR SLIDE CHANGE DUE TO TIME,  MAINTENANCE DETERMINED THE NEW SLIDE WAS BAD FROM STOCK DUE TO IT WAS CAUSING MULTIPLE EMERGENCY LIGHT FAULTS TO DISPLAY DURING THE POST INSTALLATION OPERATIONAL TEST OF THE EMERGENCY LIGHTING SYSTEM. MAINTENANCE REPLACED THE DEFECTIVE SLIDE WITH A SEFVICEABLE UNIT.
